MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1024/1661-8157.96.18.733

Медицинская библиотека · Praxis · 2007

[Bleeding complication due to accumulation of low-molecular-weight heparin in a patient with renal insufficiency].

Schneiter S, Huynh-Do U, Heizmann M

Клинический случайСравнительное исследованиеАннотация на английскомСтатьяПеревод в очереди

Аннотация

We report of a 71-year-old woman with a history of chronic analgesic nephropathy, who underwent coronary angiography. Because of anterior ventricular aneurysm, anticoagulation with nadroparine was installed. Continued ACE-inhibitor and ASA with additional intravenous contrast substance lead to acute tubular necrosis with rapid decline of the renal function. Due to accumulation of the low molecular weight heparin, the patient developed an extensive retroperitoneal haematoma with circulatory shock and temporary anuric kidney failure. Low molecular weight heparins are commonly used during percutaneous coronary interventions. They are as safe and efficient compared to unfractioned heparin. But due to their renal elimination, they have to be monitored by measuring anti-factor Xa-activity if creatinine-clearance is <30 ml/min.

Для цитирования: Schneiter S, Huynh-Do U, Heizmann M. [Bleeding complication due to accumulation of low-molecular-weight heparin in a patient with renal insufficiency].. Praxis. 2007. DOI: 10.1024/1661-8157.96.18.733.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.